Opuscula Mathematica
Opuscula Math. 32, no. 2 (), 327-340
http://dx.doi.org/10.7494/OpMath.2012.32.2.327
Opuscula Mathematica

Implicit random iteration process with errors for asymptotically quasi-nonexpansive in the intermediate sense random operators


Abstract. In this paper, we give a necessary and sufficient condition for the strong convergence of an implicit random iteration process with errors to a common fixed point for a finite family of asymptotically quasi-nonexpansive in the intermediate sense random operators and also prove some strong convergence theorems using condition (\(\overline{C}\)) and the semi-compact condition for said iteration scheme and operators. The results presented in this paper extend and improve the recent ones obtained by S. Plubtieng, P. Kumam and R. Wangkeeree, and also by the author.
Keywords: asymptotically quasi-nonexpansive in the intermediate sense random operator, implicit random iteration process with errors, common random fixed point, strong convergence, separable uniformly convex Banach space.
Mathematics Subject Classification: 47H10, 47J25.
Cite this article as:
Gurucharan Singh Saluja, Implicit random iteration process with errors for asymptotically quasi-nonexpansive in the intermediate sense random operators, Opuscula Math. 32, no. 2 (2012), 327-340, http://dx.doi.org/10.7494/OpMath.2012.32.2.327
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.